MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. BARD POWER PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. BARD POWER PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Health Effect - Clinical Codes Distress (2329); Foreign Body In Patient (2687)
Date of Event 10/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Pt had removal of a bard port a cath (power port) on (b)(6) 2023 in the operating room.Pt experienced discomfort and a bump under the skin post procedure.Pt was seen by a different surgeon in the office on (b)(6) 2023 who removed a small clip fragment of the catheter under the incision site.The clip fragment was not sent to pathology upon removal so have no way of knowing if the retained item event was device related or practitioner related.Removal of the clip fragment occurred in the md office with local numbing medication and the pt returned home after the minor procedure.History of anal cancer and mass in the left chest wall.

Brand Name
BARD POWER PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key18086563
Report NumberMW5147870
Device Sequence Number17831174
Product Code LJT
UDI-Device Identifier00801741026959
UDI-Public(01)00801741026959
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite